Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Problem with feet. Why do they get red and blotchy?

Hi doctor, I have had a problem with my feet for a wile, mainly the right foot . It seems to start becoming red and blotchy, feels like the skin is pulling and stretching and it hurts. Its fine when i wake up but usually 10 minutes after beeing up on my feet it starts to get red and hurt. can you give me any advice as to what it could be and how it can be treated Thank you Fiona
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi i think u are suffering from burning feet syndrome.the etioligy of this disease is can be b12defieciency. Vit e defieciency.diabetic neuropathy.peripheral neuropathy due to other causes like hansens disease. And pregnancy
It can be cured by neurokind plus tablet daily once in the morning .and vitamin e in the night.check the diabetic status.if diabetes is there first control sugar levels then only treat
Answered: Thu, 13 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor